Open Access
Translator Disclaimer
Fall 2002 Multivariate Changepoint Problem
Sivanandan Balakumar
Missouri J. Math. Sci. 14(3): 186-195 (Fall 2002). DOI: 10.35834/2002/1403186

Abstract

Procedures for detecting a changepoint in a sequence of $N$ random $p$-vectors, when there is a location or a scale change are considered. An extension of such procedures for the case of simultaneous occurrence of location and scale changes is carried out. The asymptotic distributions of the proposed statistics under the null hypothesis, in two different changepoint models are obtained.

Citation

Download Citation

Sivanandan Balakumar. "Multivariate Changepoint Problem." Missouri J. Math. Sci. 14 (3) 186 - 195, Fall 2002. https://doi.org/10.35834/2002/1403186

Information

Published: Fall 2002
First available in Project Euclid: 4 October 2019

zbMATH: 1029.62050
MathSciNet: MR1929070
Digital Object Identifier: 10.35834/2002/1403186

Rights: Copyright © 2002 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.14 • No. 3 • Fall 2002
Back to Top